# SDR DLM88011785

- Difficulty date: November 10, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 31,010 hours, 24,652 cycles
- Engine time: 10,744 hours, 18,648 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Part time: 10,744 hours, 18,648 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG BURNT ODOR FROM ROW 18 AFT.  REPLACED APU FOR INTERNAL OIL LEAK.
